Duke Mathematical Journal

On Nevanlinna’s error terms

Zhuan Ye

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 64, Number 2 (1991), 243-260.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30D35: Distribution of values, Nevanlinna theory


Ye, Zhuan. On Nevanlinna’s error terms. Duke Math. J. 64 (1991), no. 2, 243--260. doi:10.1215/S0012-7094-91-06412-4. https://projecteuclid.org/euclid.dmj/1077295521

Export citation


  • [1] A. Edrei and W. H. J. Fuchs, Entire and meromorphic functions with asymptotically prescribed characteristic, Canad. J. Math. 17 (1965), 383–395.
  • [2] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964.
  • [3] A. Hinkkanen, A sharp form of Nevanlinna's second fundamental theorem, to appear.
  • [4] S. Lang, The error term in Nevanlinna theory, Duke Math. J. 56 (1988), no. 1, 193–218.
  • [5] S. Lang and W. Cherry, Topics in Nevanlinna theory, Lecture Notes in Mathematics, vol. 1433, Springer-Verlag, Berlin, 1990.
  • [6] J. Miles, A sharp form of the lemma on the logarithmic derivative, to appear in J. London Math. Soc.
  • [7] R. Nevanlinna, On differentiable mappings, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 3–9.
  • [8] C. F. Osgood, Sometimes effective Thue-Siegel-Roth-Schmidt-Nevanlinna bounds, or better, J. Number Theory 21 (1985), no. 3, 347–389.
  • [9] P. Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Mathematics, vol. 1239, Springer-Verlag, Berlin, 1987.
  • [10] M. Tsuji, Potential theory in modern function theory, Maruzen Co. Ltd., Tokyo, 1959.
  • [11] P.-M. Wong, On the second main theorem of Nevanlinna theory, Amer. J. Math. 111 (1989), no. 4, 549–583.